# SDR AALA2019042439035

- Difficulty date: April 11, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 60,994 hours, 23,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK AT FR 12 AND +Y1292. REPLACED SEAT TRACK PER SRM 51-72-11 AND 51-42-11.
